# SDR DALA2024021502262

- Difficulty date: February 14, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 51,744 hours, 24,717 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 7057743
- Part serial: 21159
- Condition: Out Of Tolerance
- Location: L1 Door
- Part time: 18,232 hours, 6,731 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6819 PIN EXTENSION OUT OF LIMITIS ON ROTARY SNUBBER OF L1 DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00121: ROTARY SNUBBER WAS REMOVED AND SERVICEABLE ROTARY SNUBBER WAS INSTALLED PER B757-200 AMM 52-11-10.
